# SDR QXEA0201931

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 11,513 hours, 16,327 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 60717196
- Condition: Inoperative
- Location: Zone 400
- Part time: 5,040 hours, 6,710 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PDX-#2 ENGINE OIL PRESSURE DROPPED DURING CLIMB OUT AS LOW AS 35 PSI. NO WARNING LIGHTS ASSOCIATED WITH LOW PRESSURE. WITH REDUCED POWER SETTING ON DESCENT PRSSURE RETURNED TO NORMAL.  OPERATED #2 ENGINE AND FOUND OIL PRESSURE TO INDICATE A CONSTANT 55 PSI. REMOVED AND REPLACED #2 ENGINE OIL PRESSURE TRANSMITTER. OPERATED #2 ENGINE AND FOUND OIL PRESSURE INDICATING NORMAL AT 62 PSI. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
